Facebook Pixel
EmpowHER Guest

Spotting and late period after morning after pill?

By Anonymous April 16, 2013 - 5:45am
Rate This

I had unprotected sex on the last day of my period and took a morning after pill a few hours later as precaution. On the expected day of ovulation (based on my mobile period tracker) I had sex but with a condom. We checked and there was no break. I'm supposed to have me period 2 days ago but it didn't come. Instead I started spotting today. This is my first time spotting and I did not spot previous times I took the morning after pill. Should I be worried about pregnancy?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Your risk is low, since you took the morning after pill. It actually sounds like your period is starting and was a little late. Plan B can cause the menstrual cycle that month to be delayed.

Take a pregnancy test if you want reassurance but it does sound like your period is on it's way! If it doesn't come; definitely take a test.



April 16, 2013 - 12:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!